Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 13, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 8, 2020, 2:34 PM EDT for Elliott County, Morgan County, Rowan County, Kentucky. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2020, 2:34 PM EDT (18:34 UTC)
- Expired
- Apr 8, 2020, 3:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Elliott County, KY, Morgan County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 55 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 2:36 PM EDT | FUNNEL CLOUD | 2 E Crix, KY | REPORTED ON CCC TRAIL. |
| Apr 8, 2:36 PM EDT | FUNNEL CLOUD | 2 E Crix, KY | REPORTED ON CCC TRAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1055 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
169
WUUS53 KJKL 081834
SVRJKL
KYC063-175-205-081915-
/O.NEW.KJKL.SV.W.0013.200408T1834Z-200408T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
234 PM EDT Wed Apr 8 2020
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Northeastern Morgan County in southeastern Kentucky...
Southeastern Rowan County in east central Kentucky...
Elliott County in east central Kentucky...
* Until 315 PM EDT.
* At 234 PM EDT, a severe thunderstorm was located over Fannin
Valley, or near Sandy Hook, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Sandy Hook, Wagner, Blairs Mills, Fannin Valley, Moon,
Elliottville, Little Sandy, Jeptha, Lytten, Hamm, Relief and
Elamton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3809 8293 3805 8295 3804 8299 3800 8302
3798 8302 3795 8299 3787 8305 3789 8309
3789 8313 3788 8313 3817 8337 3822 8330
3819 8327 3819 8324 3824 8322 3826 8318
TIME...MOT...LOC 1834Z 317DEG 35KT 3815 8323
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
JMW3 follow-up statements
112
WWUS53 KJKL 081845
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
245 PM EDT Wed Apr 8 2020
KYC205-081854-
/O.CAN.KJKL.SV.W.0013.000000T0000Z-200408T1915Z/
Rowan KY-
245 PM EDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROWAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern and east central Kentucky.
LAT...LON 3809 8293 3805 8295 3805 8297 3803 8300
3802 8300 3800 8302 3797 8303 3810 8326
3813 8325 3813 8322 3816 8321 3821 8311
TIME...MOT...LOC 1844Z 317DEG 35KT 3807 8314
$$
KYC063-175-081915-
/O.CON.KJKL.SV.W.0013.000000T0000Z-200408T1915Z/
Morgan KY-Elliott KY-
245 PM EDT Wed Apr 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN MORGAN AND ELLIOTT COUNTIES...
At 244 PM EDT, a severe thunderstorm was located over Sandy Hook,
moving southeast at 40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Sandy Hook, Culver, Little Sandy, Lytten, Isonville, Newfoundland and
Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3809 8293 3805 8295 3805 8297 3803 8300
3802 8300 3800 8302 3797 8303 3810 8326
3813 8325 3813 8322 3816 8321 3821 8311
TIME...MOT...LOC 1844Z 317DEG 35KT 3807 8314
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
JMW769
WWUS53 KJKL 081904
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
304 PM EDT Wed Apr 8 2020
KYC063-175-081915-
/O.CON.KJKL.SV.W.0013.000000T0000Z-200408T1915Z/
Morgan KY-Elliott KY-
304 PM EDT Wed Apr 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN MORGAN AND SOUTHEASTERN ELLIOTT COUNTIES...
At 304 PM EDT, a severe thunderstorm was located over Elna, or 9
miles southwest of Blaine, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Culver and Isonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3809 8293 3805 8295 3805 8297 3803 8300
3802 8300 3800 8302 3797 8303 3801 8310
3810 8304 3814 8302
TIME...MOT...LOC 1904Z 317DEG 35KT 3793 8297
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
JMW002
WWUS53 KJKL 081911
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
311 PM EDT Wed Apr 8 2020
KYC063-175-081921-
/O.EXP.KJKL.SV.W.0013.000000T0000Z-200408T1915Z/
Morgan KY-Elliott KY-
311 PM EDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN AND
SOUTHEASTERN ELLIOTT COUNTIES WILL EXPIRE AT 315 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern and east central Kentucky.
LAT...LON 3809 8293 3805 8295 3805 8297 3803 8300
3802 8300 3800 8302 3797 8303 3801 8310
3810 8304 3814 8302
TIME...MOT...LOC 1911Z 317DEG 35KT 3790 8293
$$
JMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 1:22 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 8, 1:22 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 122 PM EDT Wed Apr 8 2020 .UPDATE... Issued at 122 PM EDT WED APR 8 2020 Clearing and strong heating has occurred over the northern portion of the forecast area. Very dry air and steep lapse rates are present in the mid levels, along with a decent amount of shear. Storms have fired near the Ohio River and the area will be slipping southward this afternoon. Given the conditions mentioned, the stronger storms may contain large hail, or perhaps high winds, and SPC has issued a svr tstm watch which includes the northeast portion of the forecast area. UPDATE Issued at 1101 AM EDT WED APR 8 2020 Deep convection stayed to our north and east this morning, with just some light showers affecting the JKL forecast area earlier. Low clouds persist in most places, slowing the warm-up. Although, sunshine has become more plentiful over northern KY, including the northern tip of the JKL forecast area. There is still a small potential for some convective development this afternoon if enough heating can occur and there's enough localized forcing, but the main threat is late tonight. Have noted the SPC update expanding the enhanced risk of severe weather over almost all of eastern KY, with wind being the greatest concern due to the expected linear nature late tonight. UPDATE Issued at 638 AM EDT WED APR 8 2020 The latest WSR-88D radar scans show some showers emanating from an outflow created by upstream convection. These are weak as we have had extensive low stratus set up overnight due to increasing low level jet and subsequent moisture. However given the steep lapse rates and some weak signals of MRMS vertically integrated ice will keep the mention of thunder going at this time. There still remains a fair amount of uncertainty regarding the convection tonight. The latest HRRR runs seem to be faster moving this QLCS type structure east. This is some what concerning given the HRRR is usually lagging some with this type of convective structure. However we will have to see how this trends as storms develop in portions of the Midwest this afternoon and evening. This was a minor update overall, with mainly slight updates to PoPs and blended in the latest obs and trends. && .SHORT TERM...(Today through Thursday) Issued at 407 AM EDT WED APR 8 2020 We are watching a line of showers and thunderstorms tracking across Ohio and West Virginia this morning. This line of storms seems to be loosing the southward push and this seems to mostly line up with the HRRR. However there was a rogue cell showing up in the 06z HRRR that would possibly ride into northeast and far eastern Kentucky. These areas could still see at least an isolated storm and the main concern would be hail and strong wind gusts This given the steep mid level lapse rates and ample effective shear of 30 to 35 knots. The overall convective trends today seem to be downward as this initial band moves through, but still some CAMs showing isolated convection in the east this afternoon. The environment could support additional strong storms this afternoon if that can develop, but fair amount of uncertainty remains on this given the lack of better lifting. Tonight all eyes turn to the strong cold front set to push east into the Midwest and eventually the Ohio Valley. Ahead of this will be a broken line of strong to severe storms. This as deep increasing westerly flow aloft pushes into the Ohio Valley. This flow will advect steep mid level lapse rates of around 7.5 to 8 C/km through the day into tonight. This will combine with MUCAPE values around 1500 to 2000 J/kg and effective shear values increasing to 35 to 45 knots to lead to the potential for large hail and damaging winds with these storms as they press east. The latest 06Z HRRR showing this to be a little more linear in nature and therefore most likely leading to a larger threat of severe wind gusts. However, the tornado threat is not zero given this becomes more QLCS structure with the potential for embedded supercell structures. This development will have to be closely monitored through the day and SPC Day 1 has appropriately put all of eastern Kentucky in at least a slight risk of severe weather. The main time frame for this line of convection looks to be between 04Z and 08Z and will have to be fine tuned more as we see this convection develop today. Thursday this line of convection will push east early in the day. Then much cooler air will advect into eastern Kentucky as gusty winds become more west and then northwest. This will lead to clearing skies in the afternoon, but afternoon highs will only climb into the upper 50s to neat 60 degrees. .LONG TERM...(Thursday night through Tuesday) Issued at 455 AM EDT WED APR 8 2020 The models are in a bit better agreement aloft with this quite dynamic pattern in store for the extended portion of the forecast. They all depict active northern and southern streams through the start of next week. Initially, a deep trough will be spinning over the Great Lakes and pressing south through the Ohio Valley within the northern stream. Meanwhile a well defined trough rolls into the Desert Southwest in the southern stream. The tail of the northeast trough passes through Kentucky by Friday morning with a strong push of energy and height falls. The local pattern rebounds quickly, though, so that by Saturday morning heights will have climbed enough to give us basically zonal mid level flow - becoming increasingly southwest with time. This southwest flow will see an increase in weak impulses moving over the area later Saturday night in advance of a still healthy low latitude trough sweeping through the Southern Plains into Sunday morning. The GFS continues to lead the ECMWF with this feature - but to a smaller degree than 24 hours ago increasing confidence in their blended solution. This trough then plows through Kentucky later Sunday with growing indications that it will be able to tap into the northern stream and phase. By Monday morning the next deep trough will be descending through the Central Plains from the north as the southern trough's remains lifts quickly north over the state to the eastern Great Lakes. As a result, substantial height falls settle through the region to start the work week along with additional northern stream energy pouring into the Ohio Valley coincident with a consolidating gyre over the northern Great Lakes for Tuesday. Given the better agreement - at least early on - have favored the blended NBM solution with no large scale adjustments - aside from a slight nod toward the ECMWF pcpn pattern over the weekend. Sensible weather will remind us that we are not far removed from winter and that spring also brings rain, storms, and wind. Friday will see colder air take over the region in the wake of Thursday's cold front and in association with a relatively strong area of high pressure spreading east from the High Plains. The winds will not slacken much into Friday morning and that may be a blessing keeping the frost potential low until later that night. Mostly clear skies, light winds, a cold air mass, and low dewpoints will set up the expectation for widespread frost and pockets of freezing conditions across eastern Kentucky by Saturday morning. The clouds and somewhat warmer temperatures will then arrive later Saturday into the night before a large area of showers and thunderstorms look to develop and spread over the CWA on Sunday on account of a rather deep sfc low pressure area tracking to the northwest of the state. This system lifts north of the area on Monday with additional cold air wrapping into the state along with a continued chance for some dreary showers into Tuesday as temperatures struggle to escape the 50s that afternoon. The main adjustments to the NBM temperatures were to address the ridge to valley split anticipated Friday night - exacerbating the cold and frosty conditions to start the weekend. Did tweak the PoPs on Sunday and Monday to provide a better sense of timing - more along the lines of the preferred ECMWF. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) ISSUED AT 651 AM EDT WED APR 8 2020 We have seen solid moisture develop in the lower layers this morning leading to MVFR CIGs. These lower clouds will mix out later this afternoon with the inversion layer and we will return to VFR CIGs. We are seeing a outflow from storms to out northeast working into the area this morning and this will kick of a few mainly showers through the morning and early afternoon. There may be further development this afternoon as we loose the lower stratus from this morning. However a fair amount of uncertainty is there given the lack of better forcing mechanisms. Tonight a cold front will push east and across eastern Kentucky. This will bring a line of showers and thunderstorms across the area later this evening into tonight. These storms could produce severe winds and hail as they track through eastern Kentucky. They will also lead to quick lower of CIGs and VIS in the IFR range or lower. The winds will remain light this morning before becoming southwest at 5 to 10 knots and gusts around 15 to 20 knots this afternoon. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HAL/DJ SHORT TERM...DJ LONG TERM...GREIF AVIATION...DJ
Hazardous weather outlook, Apr 8, 4:35 AM EDT, 9 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 435 AM EDT Wed Apr 8 2020 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-091145- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 435 AM EDT Wed Apr 8 2020 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Thunderstorms will be possible at times Wednesday and Wednesday night. A few of these storms could be strong to severe, mainly late this evening into early hours Thursday morning, with large hail, damaging winds, and perhaps an isolated tornado being the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are possible on Sunday and Sunday night. Most areas in eastern Kentucky may experience a frost and freeze Friday night into early Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter assistance may be needed late this evening into tonight. DJ/GREIF
In the hours before
Special weather statement, Apr 8, 1:51 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service JACKSON KY
151 PM EDT Wed Apr 8 2020
KYZ044-052-081815-
Rowan-Fleming-
151 PM EDT Wed Apr 8 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FLEMING AND NORTH
CENTRAL ROWAN COUNTIES...
At 151 PM EDT, a strong thunderstorm was located near Muses Mills, or
11 miles east of Flemingsburg, moving southeast at 30 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Triplett, Muses Mills, Waltz and Wallingford.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3843 8358 3841 8352 3840 8348 3838 8345
3840 8342 3839 8340 3832 8336 3832 8334
3830 8333 3823 8335 3838 8363 3845 8358
TIME...MOT...LOC 1751Z 301DEG 24KT 3840 8353
KASLocal storm report, Apr 8, 2:29 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
229 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG 1 ENE CRANSTON 38.27N 83.41W
04/08/2020 ROWAN KY TRAINED SPOTTER
TREES DOWN AND DEBRIS VIEWED FROM I-64 NEAR
MILE MARKER 143.
&&
KASThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:30 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 30 min |
| Apr 8, 1:51 PM EDT | Special Weather Statement | JKL | Rowan | 24 min |
| Apr 8, 2:10 PM EDT | Tornado Warning | JKL | Elliott, Rowan | 35 min |
| Apr 8, 3:01 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Morgan | 29 min |
| Apr 8, 3:18 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery | 42 min |
| Apr 8, 3:26 PM EDT | Special Weather Statement | JKL | Morgan | 34 min |
| Apr 8, 3:28 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 32 min |
| Apr 8, 3:40 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Morgan | 35 min |
| Apr 8, 3:54 PM EDT | Special Weather Statement | JKL | Powell | 36 min |
| Apr 8, 4:12 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Wolfe | 33 min |
| Apr 8, 4:30 PM EDT | Special Weather Statement | JKL | Wolfe | 30 min |
| Apr 8, 4:41 PM EDT | Special Weather Statement | JKL | Floyd, Knott | 34 min |
| Apr 8, 5:25 PM EDT | Special Weather Statement | JKL | Letcher | 35 min |
| Apr 8, 5:30 PM EDT | Special Weather Statement | JKL | Estill | 30 min |
| Apr 8, 5:35 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee | 25 min |
| Apr 8, 5:58 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Owsley | 32 min |
| Apr 8, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Lee, Leslie, Owsley, Perry | 33 min |
| Apr 8, 7:00 PM EDT | Special Weather Statement | JKL | Perry | 30 min |
| Apr 8, 7:27 PM EDT | Special Weather Statement | JKL | Perry | 33 min |
| Apr 8, 7:32 PM EDT | Special Weather Statement | JKL | Estill | 28 min |
| Apr 8, 7:55 PM EDT | Special Weather Statement | JKL | Letcher | 35 min |
| Apr 8, 7:57 PM EDT | Special Weather Statement | JKL | Estill | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.